Robert Ralowski
Robert Ralowski
Katedra Informatyki, Wydział Podstawowych Problemów Techniki, Politechniki Wrocławskiej
Verified email at pwr.edu.pl - Homepage
Title
Cited by
Cited by
Year
On Wick algebras with braid relations
W Marcinek, R Ral/owski
Journal of Mathematical Physics 36 (6), 2803-2812, 1995
291995
On nonmeasurable unions
J Cichoń, M Morayne, R Rałowski, C Ryll-Nardzewski, S Żeberski
Topology and its Applications 154 (4), 884-893, 2007
242007
Ra lowski, R.,(1995): Particle operators from braided geometry, in” Quantum Groups, Formalism and Applications” XXX Karpacz Winter School in Theoretical Physics, 1994
W Marcinek
Eds. J. Lukierski et al, 149-154, 1995
121995
On deformations of commutation relation algebras
R Rałowski
arXiv preprint q-alg/9506004, 1995
91995
Bernstein sets and κ ‐coverings
J Kraszewski, R Rałowski, P Szczepaniak, S Żeberski
Mathematical Logic Quarterly 56 (2), 216-224, 2010
52010
Remarks on nonmeasurable unions of big point families
R Rałowski
Mathematical Logic Quarterly 55 (6), 659-665, 2009
32009
On Wick algebras with additional twisted commutation relations
R Ralowski
Journal of Physics A: Mathematical and General 30 (9), 3235, 1997
31997
Classifying invariant 𝜎-ideals with analytic base on good Cantor measure spaces
T Banakh, R Rałowski, S Żeberski
Proceedings of the American Mathematical Society 144 (2), 837-851, 2016
22016
Topologically invariant σ-ideals on the Hilbert cube
T Banakh, M Morayne, R Rałowski, S Żeberski
Israel Journal of Mathematics 209 (2), 715-743, 2015
22015
Two point sets with additional properties
M Bienias, S Głąb, R Rałowski, S Żeberski
Czechoslovak mathematical journal 63 (4), 1019-1037, 2013
22013
Topologically invariant\sigma-ideals on Euclidean spaces
T Banakh, M Morayne, R Rałowski, S Żeberski
arXiv preprint arXiv:1208.4823, 2012
22012
Complete nonmeasurability in regular families
R Ralowski, S Zeberski
arXiv preprint arXiv:1009.1022, 2010
22010
Completely nonmeasurable unions
R Rałowski, S Żeberski
Open Mathematics 8 (4), 683-687, 2010
22010
On nonmeasurable images
R Rałowski, S Żeberski
Czechoslovak mathematical journal 60 (2), 423-434, 2010
22010
Generalized Luzin sets
R Ralowski, S Zeberski
arXiv preprint arXiv:1003.0714, 2010
22010
Families of sets with nonmeasurable unions with respect to ideals defined by trees
R Rałowski
Archive for Mathematical Logic 54 (5-6), 649-658, 2015
12015
Completely nonmeasurable unions
R Ralowski, S Zeberski
arXiv preprint arXiv:1003.0918, 2010
12010
A Generalization of Steinhaus' Theorem and Some Nonmeasurable Sets
R Rałowski, P Szczepaniak, S Żeberski
Real Analysis Exchange 35 (2), 403-412, 2009
12009
The Havriliak-Negami dielectric response in time domain
R Rałowski, M Kozłowski
Polish Journal of Chemistry 79 (8), 1353-1356, 2005
12005
Images of Bernstein sets via continuous functions
J Cichoń, M Morayne, R Rałowski
Georgian Mathematical Journal 26 (4), 499-503, 2019
2019
The system can't perform the operation now. Try again later.
Articles 1–20